# SDR DL76L060176

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 41,051 hours, 6,381 cycles
- Engine: Pwa PW4060
- Engine time: 41,051 hours, 6,381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 72471
- Condition: Smoke
- Location: Nr 2
- Part time: 41,051 hours, 6,381 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FWD HALF OF CABIN AND SOME IN COCKPIT.  PERFORMED ENGINE RUN/ DUCT BURNOUT PER MM, NO TROUBLE     FOUND.  INSPECTED E/E, NO TROUBLE FOUND.
